# SDR CALA2014012200096

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 25,124 hours, 8,712 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN HAS A CRACK AT STATION 129.50 APPROXIMATELY 33 INCHES AFT FROM LE FRONT SPAR.  CUT OUT DAMAGE, FABRICATED DOUBLER & INSTALLED REPAIR IAW SRM 55-10-01 REPAIR 11.
